# SDR ASOA2013041703402

- Difficulty date: March 25, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 280-285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFRIENTAL STRAP CORRODED IN BELLY AT BS 280-285 S26R.   REMOVED CORROSION FROM CIRCUMFRENTIAL STRAP AT FS 280-285 BETWEEN STGR 26L AND 26RT IAW SRM 51-21-06-001-001-A01.  RECEIVED AND COMPLIED WITH EO CL600-2D24-53-I00121.  MAJOR REPAIR.
